# SDR TRBA2008051

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,210 hours, 33,348 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT REPORTED BRAKE PROBLEMS.  CAPT RT BRAKE AND F/O LT BRAKE INOP.  AWAITING AML PAGE FOR DETAILS.
